- About this Journal ·
- Abstracting and Indexing ·
- Aims and Scope ·
- Annual Issues ·
- Article Processing Charges ·
- Author Guidelines ·
- Bibliographic Information ·
- Citations to this Journal ·
- Contact Information ·
- Editorial Board ·
- Editorial Workflow ·
- Free eTOC Alerts ·
- Publication Ethics ·
- Recently Accepted Articles ·
- Reviewers Acknowledgment ·
- Submit a Manuscript ·
- Subscription Information ·
- Table of Contents
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 289349, 9 pages
Stability of a Mathematical Model of Malaria Transmission with Relapse
Department of Applied Mathematics, Lanzhou University of Technology, Lanzhou, Gansu 730050, China
Received 6 December 2013; Accepted 10 January 2014; Published 27 February 2014
Academic Editor: Weiming Wang
Copyright © 2014 Hai-Feng Huo and Guang-Ming Qiu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
- WHO, World malaria, 2012, http://www.who.int/en/.
- S. Gupta, J. Swinton, and R. M. Anderson, “Theoretical studies of the effects of heterogeneity in the parasite population on the transmission dynamics of malaria,” Proceedings of the Royal Society B, vol. 256, no. 1347, pp. 231–238, 1994.
- H. W. Hethcote, “The mathematics of infectious diseases,” SIAM Review, vol. 42, no. 4, pp. 599–653, 2000.
- R. Ross, “An application of the theory of probabilities to the study of a priori pathometry,” Proceedings of the Royal Society A, vol. 92, pp. 204–230, 1916.
- G. A. Ngwa and W. S. Shu, “A mathematical model for endemic malaria with variable human and mosquito populations,” Mathematical and Computer Modelling, vol. 32, no. 7-8, pp. 747–763, 2000.
- G. A. Ngwa, “Modelling the dynamics of endemic malaria in growing populations,” Discrete and Continuous Dynamical Systems B, vol. 4, no. 4, pp. 1173–1202, 2004.
- N. Chitnis, J. M. Cushing, and J. M. Hyman, “Bifurcation analysis of a mathematical model for malaria transmission,” SIAM Journal on Applied Mathematics, vol. 67, no. 1, pp. 24–45, 2006.
- N. Chitnis, D. Hardy, and T. Smith, “A periodically-forced mathematical model for the seasonal dynamics of malaria in mosquitoes,” Bulletin of Mathematical Biology, vol. 74, no. 5, pp. 1098–1124, 2012.
- F. Chamchod and N. F. Britton, “Analysis of a vector-bias model on malaria transmission,” Bulletin of Mathematical Biology, vol. 73, no. 3, pp. 639–657, 2011.
- S. Ruan, D. Xiao, and J. C. Beier, “On the delayed Ross-Macdonald model for malaria transmission,” Bulletin of Mathematical Biology, vol. 70, no. 4, pp. 1098–1114, 2008.
- Y. Xiao and X. Zou, “Can multiple malaria species co-persist?” SIAM Journal on Applied Mathematics, vol. 73, no. 1, pp. 351–373, 2013.
- J. Li, “Malaria model with stage-structured mosquitoes,” Mathematical Biosciences and Engineering, vol. 8, no. 3, pp. 753–768, 2011.
- J. Li, Y. Zhao, and S. Li, “Fast and slow dynamics of Malaria model with relapse,” Mathematical Biosciences, vol. 246, no. 1, pp. 94–104, 2013.
- B. Nadjm and R. H. Behrens, “Malaria: an update for physicians,” Infectious Disease Clinics of North America, vol. 26, pp. 243–259, 2012.
- H. F. Huo and C. C. Zhu, “Stability of a quit drinking model with relapse,” Journal of Biomathematics. In press.
- H.-F. Huo and C.-C. Zhu, “Influence of relapse in a giving up smoking model,” Abstract and Applied Analysis, vol. 2013, Article ID 525461, 12 pages, 2013.
- P. van den Driessche and J. Watmough, “Reproduction numbers and sub-threshold endemic equilibria for compartmental models of disease transmission,” Mathematical Biosciences, vol. 180, no. 1-2, pp. 29–48, 2002.
- G. A. Korn and T. M. Korn, Mathematical Handbook for Scientists and Engineers: Definitions, Theorems, and Formulas for Reference and Review, Dover, Mineola, NY, USA, 2000.
- M. Y. Li and H. Shu, “Global dynamics of an in-host viral model with intracellular delay,” Bulletin of Mathematical Biology, vol. 72, no. 6, pp. 1492–1505, 2010.
- M. Y. Li and J. S. Muldowney, “Global stability for the SEIR model in epidemiology,” Mathematical Biosciences, vol. 125, no. 2, pp. 155–164, 1995.
- J. P. LaSalle, The Stability of Dynamical Systems, Regional Conference Series in Applied Mathematics, SIAM, Philadelphia, Pa, USA, 1976.
- H. I. Freedman, S. G. Ruan, and M. X. Tang, “Uniform persistence and flows near a closed positively invariant set,” Journal of Dynamics and Differential Equations, vol. 6, no. 4, pp. 583–600, 1994.